# SDR SWAA2018032720701

- Difficulty date: March 15, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 54,944 hours, 32,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SEAL DOUBLER CRACKED AT BS 663, RBL 15.   R & R THE DOUBLER IAW SRM AND DWG.
